Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jul 16, 2007, 3:46 PM PDT. It took effect at Jul 17, 2007, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2007, 3:46 PM PDT (22:46 UTC)
- In effect from
- Jul 17, 2007, 2:00 PM PDT
- Expired
- Jul 17, 2007, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 162246 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 346 PM PDT MON JUL 16 2007 ...GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES ON TUESDAY... .SOUTHWEST WINDS ALOFT WILL INCREASE ON TUESDAY AS A TROUGH OF LOW PRESSURE APPROACHES THE COAST. THESE GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. CAZ214-171315- /O.NEW.KSTO.FW.W.0006.070717T2100Z-070718T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 346 PM PDT MON JUL 16 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR GUSTY SOUTHWINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY...INCLUDING THE NORTHWEST LASSEN NATIONAL FOREST. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY TUESDAY AFTERNOON...WITH WIND GUSTS RANGING BETWEEN 30 AND 40 MPH. HUMIDITIES WILL REMAIN BELOW 15 PERCENT DURING THE LATE AFTERNOON AND EVENING...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ221-268-269-171315- /O.NEW.KSTO.FW.A.0006.070717T2000Z-070718T0400Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 346 PM PDT MON JUL 16 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FROM 1 PM THROUGH 9 PM FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE NORTHERN SIERRA ALONG UPPER SLOPES AND RIDGE TOPS WEST OF THE SIERRA CREST... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE NORTHERN SIERRA...INCLUDING LASSEN NATIONAL PARK...THE PLUMAS NATIONAL FOREST...THE LASSEN NATIONAL FOREST...THE TAHOE NATIONAL FOREST...AND THE EL DORADO NATIONAL FOREST WEST OF THE SIERRA CREST. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE SIERRA TOMORROW AFTERNOON AND EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE ALONG UPPER SLOPES AND OVER RIDGE TOPS DURING THE AFTERNOON TO 15 AND 25 MPH...WITH GUSTS UP TO 40 MPH POSSIBLE. DAYTIME HUMIDITIES WILL RANGE BETWEEN 12 AND 27 PERCENT. THESE GUSTY WINDS AND LOW HUMIDITIES WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ CP/JCLAPP
3 follow-up statements
000 WWUS86 KSTO 171337 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 637 AM PDT TUE JUL 17 2007 ...GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES ON TUESDAY... .SOUTHWEST WINDS WILL INCREASE ON TUESDAY AS A TROUGH OF LOW PRESSURE APPROACHES THE COAST. THESE GUSTY WINDS COMBINED WITH LOW HUMIDITIES AND DRY FUELS WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. CAZ214-172145- /O.CON.KSTO.FW.W.0006.070717T2100Z-070718T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 637 AM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES ALONG WITH DRY FUELS FOR THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY...INCLUDING THE NORTHWEST LASSEN NATIONAL FOREST. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY TUESDAY AFTERNOON...WITH WIND GUSTS RANGING BETWEEN 30 AND 40 MPH. HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING THE LATE AFTERNOON AND EVENING...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ221-268-269-172145- /O.CON.KSTO.FW.A.0006.070717T2000Z-070718T0400Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 637 AM PDT TUE JUL 17 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM PDT THIS AFTERNOON THROUGH THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE NORTHERN SIERRA ALONG UPPER SLOPES AND RIDGE TOPS WEST OF THE SIERRA CREST... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM PDT THIS AFTERNOON THROUGH THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE NORTHERN SIERRA...INCLUDING LASSEN NATIONAL PARK...THE PLUMAS NATIONAL FOREST...THE LASSEN NATIONAL FOREST...THE TAHOE NATIONAL FOREST...AND THE EL DORADO NATIONAL FOREST WEST OF THE SIERRA CREST. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE SIERRA THIS AFTERNOON AND EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE ALONG UPPER SLOPES AND OVER RIDGE TOPS DURING THE AFTERNOON TO 15 AND 25 MPH...WITH GUSTS UP TO 40 MPH POSSIBLE. DAYTIME HUMIDITIES WILL RANGE BETWEEN 15 AND 30 PERCENT. THESE GUSTY WINDS AND LOW HUMIDITIES ALONG WITH DRY FUELS WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
000 WWUS86 KSTO 171421 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 721 AM PDT TUE JUL 17 2007 ...GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES ON TUESDAY... .SOUTHWEST WINDS WILL INCREASE TODAY AS A TROUGH OF LOW PRESSURE APPROACHES THE COAST. THESE GUSTY WINDS COMBINED WITH LOW HUMIDITIES AND DRY FUELS WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. CAZ221-268-269-171530- /O.CAN.KSTO.FW.A.0006.070717T2000Z-070718T0400Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 721 AM PDT TUE JUL 17 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR THE THE NORTHERN SIERRA ALONG UPPER SLOPES AND RIDGE TOPS WEST OF THE SIERRA CREST... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FIRE WEATHER WATCH FOR THE NORTHERN SIERRA ALONG UPPER SLOPES AND RIDGE TOPS WEST OF THE SIERRA CREST. THE GUSTY SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE STILL EXPECTED TO DEVELOP THIS AFTERNOON BUT HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 15 PERCENT. $$ CAZ214-172230- /O.CON.KSTO.FW.W.0006.070717T2100Z-070718T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 721 AM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY TUESDAY AFTERNOON...WITH WIND GUSTS RANGING BETWEEN 30 AND 40 MPH. HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING THE LATE AFTERNOON AND EVENING...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ HSO/JCLAPP
000 WWUS86 KSTO 172115 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 215 PM PDT TUE JUL 17 2007 ...GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES THIS AFTERNOON AND EVENING... .WESTERLY WINDS WILL INCREASE TODAY AS A TROUGH OF LOW PRESSURE APPROACHES THE COAST. THESE GUSTY WINDS COMBINED WITH LOW HUMIDITIES AND DRY FUELS WILL POTENTIALLY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. CAZ214-180300- /O.CON.KSTO.FW.W.0006.000000T0000Z-070718T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 215 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WESTERLY WINDS AND LOW HUMIDITIES FOR THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY. GUSTY WESTERLY WINDS WILL DEVELOP ACROSS THE BURNEY BASIN AND THE NORTHEAST PLATEAU IN SHASTA COUNTY THIS AFTERNOON...WITH WIND GUSTS RANGING BETWEEN 30 AND 40 MPH. HUMIDITIES WILL DROP TO NEAR 15 PERCENT DURING THE LATE AFTERNOON AND EVENING...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JCLAPP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jul 16, 3:30 PM PDT, 16 minutes earlier.
Area forecast discussion, Jul 16, 3:30 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 330 PM PDT MON JUL 16 2007 .DISCUSSION... FORECAST WX PATTERN OF A SIGNIFICANT COOLING TREND FOR INTERIOR NORCAL APPEARS TO BE EVOLVING AS ADVERTISED. SEASONABLY DEEP UPPER LEVEL LOW VCNTY 40N/135W AND THE ERN PAC TROF HAS SHIFTED THE HIGHLY AMPLIFIED UPPER RIDGE AXIS FROM THE 4 CORNERS INTO ALBERTA/ SASKATCHEWAN AND INTO THE NW TERRITORIES. THIS WILL CAUSE A HUGE MAX TEMP ANOMALY FROM THE CENTRAL PLAINS AND INTO THE CANADIAN ROCKYS FOR THE NEXT 5 DAYS...AND A MODERATE NEGATIVE MAX TEMP ANOMALY FOR NORCAL THRU MID WEEK. IN THE SHORT TERM...WATER VAPOR SHOWS WEAK WAVE MOVING NEWD FROM PT CONCEPTION INLAND. THE WAVE SHOULD BE SHUNTED MORE EWD WITH TIME DUE TO THE SWLY FLOW FROM THE APPROACHING ERN PAC TROF. THE WAVE HAS A NARROW BAND OF SLIGHTLY HIGHER PW TO WORK WITH...AND SOME THUNDERSTORMS HAVE DEVELOPED AGAIN THIS AFTN E OF THE SIERNEV CREST AND S OF LAKE TAHOE. MEANWHILE...ONSHORE GRADIENTS/FLOW ARE INCREASING AND THERE IS A MODERATELY STRONG DELTA BREEZE BLOWING RESULTING IN SOME 2 TO 10 DEG OF COOLING OVER THE DELTA INFLUENCED AREAS. LITTLE CHANGE FURTHER INLAND AREAS PER THE MORNING RAOBS...BUT THAT WILL CHANGE OVER THE NEXT 2 DAYS. 850 MBS TEMPS AND LOW TO MID LEVEL THICKNESSES SUGGEST SYNOPTIC COOLING OF 3 TO 8 DEG IS FORECAST FOR TUE...WITH ANOTHER 7 TO 10 DEG OF COOLING ON WED. THEN AN UPSWING IN TEMPS AS THE UPPER LOW LIFTS NE OF THE AREA ON THU. SEVERAL SHORT WAVES ARE FORECAST TO ROTATE AROUND THE UPPER LOW AND MOVE INLAND ON TUE AND WED...BEFORE THE UPPER CIRCULATION MOVES INLAND AND ACROSS THE CA/OR BORDER BY 12Z THU. UPWARD MOTION WITH THE TROF HAS KEPT THE MARINE LAYER RELATIVELY MIXED OUT OFFSHORE... BUT SOME CLOUDS MAY FORM/ADVECT INLAND AT LEAST THROUGH THE STRAIT OVERNIGHT AS THE FT ORD PROFILER SHOWS THE MARINE LAYER DEEPENING TO NEARLY 2800 FT. OFFSHORE COLD FRONT ALSO FORECAST TO MOVE INLAND LATE TUE WITH THE INDIRECT CIRCULATION OF THE UPPER JET. BUFKIT SUGGESTS SOME CLOUDINESS FROM THE LIFTING MARINE LAYER MAY OCCUR IN THE SRN SAC VLY WED MORNING AS THE FRONT MOVES INLAND. THE COLD FRONT IS FORECAST TO UNDERGO FRONTOLYSIS ON WED FROM OUR COASTAL MTNS INTO CENTRAL OR...WHILE THE JET DYNAMICS GRADUALLY LIFT NWD. BROAD-SCALE PCPN MAX OF THE GFS LOOKS OVERDONE IN SPACE...AND WOULD PREFER A BLEND OF GFS/NAM QPFS. /HIGH RES WRF LOOKS TOO UNDERFORECAST./ THIS SYSTEM LOOKS TO BE TAPPING A NARROWING BUT MOIST TPW PLUME OVER 1.5 INCHES AS IT APPROACHES THE COAST AND CERTAINLY WARRANTS A CHANCE OF SHOWERS IN THE COASTAL/NRN MTNS AND UP INTO THE SRN CASCADES FOR THE INTERIOR OF NORCAL. HOWEVER...LITTLE QPF IS EXPECTED FURTHER INLAND IN OUR FORECAST AREA...PROBABLY LESS THAN A TENTH OF AN INCH MOST AREAS E OF I-5. THREAT OF SHOWERS FORECAST TO END IN THE INTERIOR OF NORCAL BY LATE WED NITE/THU MORNING... DEPENDING ON TIMING/TRACK OF THE UPPER CIRCULATION. TUE NITE/WED WINDS ABOVE 8-10 THOUSAND FEET FORECAST BY ETA BUFKIT OVER THE N TO INCREASE TO 36-42 KTS... BEFORE DECREASING WED NITE SUPPORTING SOME LOCALLY BREEZY/WINDY CONDITIONS OVER MTN/RIDGE TOPS. COMBINING THE WIND WITH LOW HUMIDITY OVER THE UPPER SLOPES/RIDGES IN OUR ERN ZONES THAT WILL NOT MOISTEN SUFFICIENTLY WITH THIS SYSTEM CAUSES SOME FIRE WX CONCERNS ALREADY BY TUE AFTN. GOOD AGREEMENT IN THE MEDIUM RANGE MODELS...ECMWF/GFS INTO SAT... BEFORE SOLUTIONS BEGIN TO VARY WIDELY. 16TH/12Z GFS BUILDS A 600 DAM HIGH OVER WY/ERN MT WITH TRIPLE DIGIT HEAT IN SOME OF THESE AREAS... WITH THE HEAT EXTENDING WWD INTO NORCAL. THE ECMWF OFFERS A MUCH COOLER SCENARIO DUE TO A SHARPER ERN PAC TROF OFF THE W COAST FOR NEXT WEEKEND. FOR NOW...LEANING TOWARD THE GFS...WHICH ALSO SPREADS SOME SUBTROPICAL/MONSOON MOISTURE NWD FOR THE WEEKEND FOR A CHANCE OF THUNDERSTORMS OVER THE SIERNEV. JHM && .AVIATION... SOUTHWESTERLY FLOW ALOFT WILL REMAIN OVER THE REGION THROUGH THE NEXT 24 HOURS...WITH JUST A FEW HIGH CLOUDS MOVING OVER THE AREA AND MAINLY VFR CONDITIONS PREVAILING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH 05Z THIS EVENING EAST OF THE SIERRA CREST...AFFECTING TWEB ROUTES 418 AND 419. LOW CLOUDS WILL SPREAD INTO THE BAY AREA AFTER 04Z...WITH MVFR/IFR CONDITIONS POSSIBLE THROUGH THE EARLY MORNING HOURS. && .STO WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST-NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-STANISLAUS NF WEST OF THE SIERRA CREST. RED FLAG WARNING FROM 2 PM TO 8 PM PDT TUESDAY FOR BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP. &&
Hazardous weather outlook, Jul 16, 5:50 AM PDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 550 AM PDT MON JUL 16 2007 CAZ013>019-063-064-066>069-171400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 550 AM PDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY A FEW SHOWERS WILL BE POSSIBLE ACROSS FAR NORTHERN CALIFORNIA TUESDAY NIGHT THROUGH WEDNESDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:46 PM PDT | Fire Weather Watch | STO | 16 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.